# SDR SIMA20150427001

- Difficulty date: April 27, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 36,121 hours, 33,018 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

STARTING AT 30,000 FT A BUZZING NOISE IN THE NOSE AREA UNDERNEATH THE COCKPIT FWD FLOOR, VIBRATION COULD BE FELT ON FLOOR & MODERATE VIBRATION IN CONTROL YOKE, AUTOPILOT WAS ON.  BUZZING NOISE CONTINUED EVEN WHEN REDUCING SPEED, SPEED AT 30,000 FT WAS 240 - 250 KIAS.  DESCENDING & REDUCING THE AIRSPEED DIDN'T CHANGE THE BUZZING OR VIBRATION.  ADDING FLAPS & DEPLOYING SPEED BRAKES DIDN'T CHANGE IT.  ITR REMAINED CONSTANT CONFIGURED FOR LANDING WITH GEAR & FLAPS TO 45 DEGREES.  THE SOUND WASN'T AS NOTICEABLE ON APPROACH, TE VIBRATION IN THE CONTROL YOKE WASN'T AS NOTICEABLE.  ON APPROACH, AUTOPILOT WAS OFF.  ACFT CONTROL WAS NORMAL.  VIBRATION WAS ONLY FELT IN COCKPIT AREA.  FLIGHT ATTENDANT COULD NOT FEEL ANYTHING IN THE CABIN.  R & R LG ACCUMULATOR THERMAL RELIEF VALVE IAW AMM 32-33-20.  LEAK CHECKED GOOD.
